New York Journal of Mathematics
Volume 23 (2017) 1733-1738


Shaoming Guo

A remark on oscillatory integrals associated with fewnomials

view    print

Published: November 26, 2017
Keywords: Uniform estimate, oscillatory integral, Stein-Wainger, fewnomial
Subject: 42B20, 42B25

We prove that the L2 bound of an oscillatory integral associated with a polynomial phase depends only on the number of monomials that this polynomial consists of.


Partially supported by the National Science Foundation under Grant No. DMS-1440140.

Author information

831 E. Third St., Bloomington, 47405, IN, USA